logo

SCIENCE CHINA Information Sciences, Volume 65 , Issue 3 : 139202(2022) https://doi.org/10.1007/s11432-019-2843-9

$p$th moment $\mathcal{D}$-stability/stabilization of linear discrete-time stochastic systems

More info
  • ReceivedNov 20, 2019
  • AcceptedFeb 29, 2020
  • PublishedFeb 26, 2021

Abstract

There is no abstract available for this article.


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grant No. 61973148), Natural Science Foundation of Shandong Province (Grant Nos. ZR2018MF028, ZR2016JL025).


Supplement

Appendixes A–C.


References

[1] Chilali M, Gahinet P, Apkarian P. Robust pole placement in LMI regions. IEEE Trans Automat Contr, 1999, 44: 2257-2270 CrossRef Google Scholar

[2] Weihai Zhang , Bor-Sen Chen . ${\cal~H}$-Representation and Applications to Generalized Lyapunov Equations and Linear Stochastic Systems. IEEE Trans Automat Contr, 2012, 57: 3009-3022 CrossRef Google Scholar

[3] Chilali M, Gahinet P. H/sub / design with pole placement constraints: an LMI approach. IEEE Trans Automat Contr, 1996, 41: 358-367 CrossRef Google Scholar

[4] Zhang W H, Xie L H, Chen B S. Stochastic $H_{2}/H_{\infty}$ Control — A Nash Game Approach. Boca Raton: CRC Press, 2017. Google Scholar

[5] Chesi G, Garulli A, Tesi A, et al. Homogeneous polynomial forms for robustness analysis of uncertain systems. Berlin: Springer, 2009. Google Scholar

[6] Penrose R. A generalized inverse for matrices. Math Proc Camb Phil Soc, 1955, 51: 406-413 CrossRef ADS Google Scholar